ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

К расчету нормы монотонных булевых функций

Гаспарян, Ю. М. and Оганесян, Д. Р. (1989) К расчету нормы монотонных булевых функций. ՀԽՍՀ ԳԱ Զեկույցներ, 89 (5). pp. 207-211. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1255Kb

Item Type:Article
Additional Information:Մոնոտոն բուլյան ֆունկցիաների նորմայի հաշվարկման ալգորիթմ։ An algorithm for norm calculation of boolean functions.
Uncontrolled Keywords:Գասպարյան Յու. Մ., Հովհաննիսյան Դ. Ռ., Gasparian Yu. M., Oganesian D. R.
Subjects:Q Science > Q Science (General)
ID Code:5553
Deposited By:NAS Reports
Deposited On:11 Apr 2013 11:19
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page